U.S. doctors online nowAsk doctors free
A 47-year-old member asked:

is it possible that allegra (fexofenadine) raise my blood pressure?

1 doctor answer1 doctor weighed in
Dr. Venkata Chilakapati
Cardiology 23 years experience
Yes: It could raise or worsen your bp.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 49-year-old member asked:

Can allegra (fexofenadine) cause a raise in blood pressure?

1 doctor answer4 doctors weighed in
Dr. Payam Mehranpour
Cardiology 23 years experience
No but...: Allegra (fexofenadine) should not cause elevated blood pressure. However, Allegra (fexofenadine)-D might do so.
A 39-year-old member asked:

Is it possible that allegra (fexofenadine) d raise your blood pressure?

1 doctor answer1 doctor weighed in
Dr. Andrew Murphy
Allergy and Immunology 29 years experience
Possible: The "d" part of Allegra (fexofenadine) d is a decongestant that act by constricting blood vessels. So if one has BP problems probably best to avoid. One should also be monitored for BP problems while on these types of meds.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Apr 29, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.